Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 23, 2007, 8:21 PM EDT for Macomb County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2007, 8:21 PM EDT (00:21 UTC)
- Expired
- Aug 23, 2007, 9:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Macomb County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1685 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:40 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 23, 7:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 740 PM EDT THU AUG 23 2007 .AVIATION... A WELL DEVELOPED BOW ECHO WITH A HISTORY OF PRODUCING DAMAGING WINDS IS CURRENTLY ON TARGET TO AFFECT KDTW/KDET/KFNT AT THE START OF THE TAF PERIOD. A MAJOR CONCERN AT THIS TIME IS FOR THE POTENTIAL OF WIND GUSTS OF UP TO 50 KNOTS WITH THE INCOMING LINE. ALSO EXPECTING REDUCED VISIBILITIES INTO THE IFR CATEGORY AROUND 1 MILE FOR HEAVY RAIN. AN ADDITIONAL LINE OF THUNDERSTORMS IS DEVELOPING ACROSS NORTHERN ILLINOIS AND MAY AFFECT THE CWA TOWARD MIDNIGHT. THERE IS SOME UNCERTAINTY IN REGARDS TO HOW THE CONVECTIVE ENVIRONMENT WILL MODIFY AFTER THE INITIAL ROUND. STILL HAVE INCLUDED A WIND SHEAR GROUPING AT 2KFT AS WINDS OF 40KTS ARE POSSIBLE. CURRENTLY HAVE FORECASTED STRATIFORM RAIN AFTER MIDNIGHT BUT FURTHER MONITORING WILL CONTINUE. && .PREV DISCUSSION...ISSUED 335 PM EDT THU AUG 23 2007 SHORT TERM...THIS AFTERNOON AND EVENING FORECAST CONCERN DEALS WITH INCOMING CONVECTION THIS EVENING AND OVERNIGHT. AN ACTIVE SHORT TERM IS ANTICIPATED AS THE NEXT IN A SERIES OF SHORTWAVES SHEDS NORTHEASTWARD TOWARDS LOWER MICHIGAN. THIS LATEST WAVE CURRENTLY ACROSS IOWA/SOUTHERN MICHIGAN IS MORE VIGOROUS AND HAS A NICE PRESENTATION IN THE WV IMAGERY. STRONG CVA/HEIGHT FALLS HAVE CONTRIBUTED TO A GOOD AREA OF UVVS SPARKING THUNDERSTORM DEVELOPMENT...TRACKING EAST NORTHEASTWARD AT 40 KNOTS...ACROSS EASTERN IOWA THIS AFTERNOON. TWO BOUNDARIES HAVE TAKEN FORM DUE TO DIFFERENTIAL HEATING THROUGHOUT THE DAY IN ADDITION TO ATMOSPHERIC UPTURNING FROM CONVECTION LAST NIGHT. THESE WILL SERVE FOR LOCALIZED SURFACE CONVERGENCE AND MECHANISMS OF INITIATION THIS AFTERNOON. THE THERMODYNAMIC PROFILE IN THE SPECIAL LAUNCH FROM 18Z IS NOT HAS FAVORABLE AS 24 HRS AGO WITH A WEAK SUBTLE CAP ROUGHLY FROM 900-800MB. HOWEVER...STRONG INSTABILITY AND EVEN LESS CIN LIES ACROSS NORTHERN OHIO/INDIANA AND IS POISED TO ADVECT ON IN. THIS WILL OCCUR THIS AFTERNOON AND TONIGHT WITH FURTHER INSOLATION AND THE ARRIVAL OF THE STRENGTHENING LLJ (UP TO 50 KNOTS). THERE REMAINS A SHALLOW SUBTLE CAP...NOTICEABLE IN THE LATEST LAUNCH FROM ROUGHLY 800 TO 900 MB. OBSERVING TAMDAR SOUNDINGS SUGGEST A COMPLETE EROSION OF THE CAP WILL OCCUR WITH ANY ADDITIONAL SURFACE WARMING. THEREFORE...CONVECTION LATE THIS AFTERNOON SHOULD REMAIN LIMITED IN COVERAGE BEFORE STRONGER SUPPORT ARRIVES THIS EVENING. THE CONVECTIVE COMPLEX ORGANIZING ACROSS NORTHERN ILLINOIS WILL BRING THE GREATEST THREAT FOR SEVERE WEATHER THIS EVENING AS IT TRACKS INTO SOUTHERN LOWER MICHIGAN. INTENSIFICATION IS EXPECTED AS IT QUICKLY MOVES THROUGH SOUTHERN LAKE MICHIGAN AND NORTHERN INDIANA. THE AREA ACROSS NORTHERN IN/OHIO IS STRONGLY UNSTABLE 3000/4000 SBCAPE AND ML CAPES OF AROUND 3500 J/KG. EARLIER THOUGHTS IN THE UPDATE STILL STAND AS MODEL GUIDANCE APPEARS TOO FAR NORTH WITH THE PRECIPITATION FOR THE OVERNIGHT. WIND PROFILE IS HIGHLY CONDUCIVE FOR A DAMAGING WIND THREAT WITH 40 TO 50 KNOTS OF UNIDIRECTIONAL (WEST SOUTHWESTERLY) FLOW EXPECTED FROM ROUGHLY 3000 TO 20000 FEET. PRIMARY MODE OF CONVECTION WILL BE OF THE LINEAR BOW ECHO/SEGMENT VARIETY THROUGH TONIGHT. HEAVY RAINFALL WILL BE A THREAT WITH ANY THUNDERSTORMS AS PWATS ARE PLUS 2 INCHES. A LIMITED HAIL THREAT COULD POSSIBLY DEVELOP THIS EVENING BUT DOESN/T LOOK FAVORABLE WITH FREEZING LEVELS OF GREATER THAN 13KFT. TIME OF ARRIVAL ON THE WIDESPREAD COVERAGE OF THUNDERSTORMS APPEARS TO BE AT/AROUND 00UTC. LOWS TONIGHT WILL REMAIN NEAR/JUST ABOVE 70F FOR ALL LOCATIONS. LONG TERM...FRIDAY THROUGH THURSDAY MAIN CONCERN IS SEVERE WEATHER POTENTIAL FRIDAY AND FRIDAY NIGHT. A LOT DEPENDS ON EXTENT OF CONVECTIVE DEBRIS AND LOCATION OF OUTFLOW BOUNDARIES AS TO EVENTUAL INSTABILITY. WDSPRD CONVECTION TO THE WEST SHOULD MOVE OVER PORTIONS OF THE CWA OVERNIGHT... LEAVING A SIGNIFICANT AMOUNT OF PRECIP AND CLOUD DEBRIS FOR FRIDAY MORNING. HOWEVER... EXPECT AT LEAST THE SOUTHERN PORTIONS OF THE CWA TO SEE SIGNIFICANT SUN AND DESTABILIZATION FRIDAY AFTERNOON IN ADVANCE OF APPROACHING WAVE OUT OF THE MID MISSISSIPPI VALLEY REGION. DEEP LAYER SHEAR SHOULD STILL BE IN PLACE FRIDAY... BUT EXPECTING A BIT MORE DIRECTIONAL SHEAR AS THE THE SURFACE LOW APPROACHES AND SURFACE WINDS BACK SLIGHTLY. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE CWA FRIDAY NIGHT BEFORE THE FRONT CLEARS THE AREA BY SUNRISE SATURDAY. AFTER THAT... LOOKING FOR A PRETTY NICE WEEKEND AND WILL BE HOLDING OFF ON POPS UNTIL THE NEXT FRONTAL SYSTEM COMES THROUGH MID WEEK. MARINE... PRIMARY MARINE HAZARD FOR THE SHORT TERM WILL BE THUNDERSTORM WINDS AS CONVECTION CONTINUES TO FIRE ALONG EAST WEST BOUNDARY FROM IOWA TO LOWER MICHIGAN. FIRST WAVE IS LIKELY TO AFFECT MARINE WATERS OF LAKE HURON AND LAKE ST. CLAIR THIS EVENING AND CONTINUING OVERNIGHT. NEXT SIGNIFICANT OPPORTUNITY WILL LIKELY BE LATER FRIDAY AND AFTERNOON AND EVENING AS NEXT SURFACE LOW COMES OUT OF THE PLAINS. DEEP LAYER SHEAR WILL CONTINUE THROUGH THE PERIOD WITH BOWING LINE SEGMENTS THE PREDOMINANT STORM TYPE EXPECTED. THUS POSSIBILITY WIND GUSTS ASSOCIATED WITH THUNDERSTORMS OVER MARINE AREAS COULD EASILY EXCEED 50 KNOTS. OTHERWISE... THE ONLY PERIOD OF CONCERN WIND/WAVE WISE WILL BE A BRIEF PERIOD LATE FRIDAY NIGHT AND SATURDAY BEHIND THE SURFACE LOW AND FRONT AS WINDS TURN NORTHWESTERLY. GUSTS OVER 25 KNOTS COULD BE POSSIBLE IN THE WAKE OF THE LOW... AND AS SOMEWHAT COOLER AIR COMES ACROSS WARMER WATERS OF LAKE HURON. DEPENDING ON THE STRENGTH OF THE SURFACE LOW... WOULDNT BE SURPRISED TO SEE SMALL CRAFT THRESHOLDS FOR ABOUT A 6 TO 12 HOUR PERIOD EARLY SATURDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....CB SHORT TERM...CB LONG TERM....DW MARINE.......DW YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 423 PM EDT THU AUG 23 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-242030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR ALL OF SOUTHEAST MICHIGAN. STRONG THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST MICHIGAN TONIGHT ALONG A FRONTAL BOUNDARY THAT EXTENDS EAST TO WEST ACROSS LOWER MICHIGAN. STORMS WILL BE MOVING EAST AT 40 MPH AND WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH AND HAIL OVER 1 INCH IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE DURING THE EVENING HOURS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-242030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF THE MARINE AREAS OF LAKE HURON...LAKE ST. CLAIR... AND MICHIGAN WATERS OF LAKE ERIE. THUNDERSTORMS DEVELOPING ACROSS SOUTHERN LOWER MICHIGAN WILL MOVE EAST AT 4O MPH INTO ADJACENT WATERS OF LAKE HURON... LAKE ST. CLAIR... AND LAKE ERIE OVERNIGHT AND WILL BE CAPABLE OF PRODUCING WINDS GUSTS OVER 70 MPH... LARGE WAVES... AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 23, 2:21 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
221 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 N CORUNNA 43.01N 84.12W
08/22/2007 SHIAWASSEE MI LAW ENFORCEMENT
LARGE TREE DOWN ON STATE ROAD JUST NORTH OF M-21.
1100 PM TSTM WND DMG 4 W FLINT 43.02N 83.77W
08/22/2007 GENESEE MI LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN IN FLINT TOWNSHIP
1100 PM TSTM WND DMG SAGINAW 43.42N 83.95W
08/22/2007 SAGINAW MI LAW ENFORCEMENT
CENTRAL DISPATCH RECEIVED REPORTS OF NUMEROUS TREES AND
POWER LINES DOWN COUNTYWIDE.
1103 PM TSTM WND DMG 3 NW LINDEN 42.85N 83.82W
08/22/2007 GENESEE MI AMATEUR RADIO
TREES DOWN NEAR MORRISH ROAD
1105 PM TSTM WND DMG 3 N LINDEN 42.86N 83.78W
08/22/2007 GENESEE MI LAW ENFORCEMENT
LARGE TREE DOWN
1107 PM TSTM WND GST SAGINAW 43.42N 83.95W
08/22/2007 M58.00 MPH SAGINAW MI ASOS
A WIND GUST OF 58 MPH WAS MEASURED AT THE SAGINAW
INTERNATIONAL AIRPORT
1108 PM TSTM WND DMG SAGINAW 43.42N 83.95W
08/22/2007 SAGINAW MI AMATEUR RADIO
4 INCH TREE BRANCHES DOWN AT THE INTERSECTION OF CAROLINA
AND CONGRESS STREETS
1115 PM TSTM WND DMG 5 NW BAY CITY 43.64N 83.95W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE DOWN ACROSS THE WESTBOUND LANE OF WHEELER ROAD AT 3
MILE ROAD
1115 PM TSTM WND DMG 5 NW BAY CITY 43.64N 83.97W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE DOWN ON THE SIDE OF THE ROAD AT THE INTERSECTION OF
WHEELER AND 4 MILE ROADS
1125 PM TSTM WND DMG 1 NE BAY CITY 43.60N 83.88W
08/22/2007 BAY MI LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN AT LINCOLN AVE AND 5TH STREET.
LAW ENFORCEMENT REPORTED NUMEROUS WIRES DOWN AND A COUPLE
OF BLOWN TRANSFORMERS ACROSS THE BAY CITY AREA.
1127 PM TSTM WND DMG 3 N FENTON 42.84N 83.71W
08/22/2007 GENESEE MI AMATEUR RADIO
TREES DOWN AT THE INTERSECTION OF FENTON AND THOMPSON
1134 PM TSTM WND DMG LAPEER 43.05N 83.32W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN
1140 PM TSTM WND DMG 5 NNW BAY CITY 43.66N 83.93W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE AND WIRE DOWN ON THE ROAD AT THE INTERSECTION OF
DOUGLAS DRIVE AND BOY SCOUT ROAD
1143 PM TSTM WND DMG 2 SSW ATTICA 43.01N 83.18W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN AT LAKE GEORGE AND NEWARK ROADS
1150 PM TSTM WND DMG 1 NW IMLAY CITY 43.03N 83.09W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN ON IMLAY CITY ROAD NEAR SUMMERS ROAD
1151 PM HAIL BROWN CITY 43.21N 82.99W
08/22/2007 E0.75 INCH SANILAC MI LAW ENFORCEMENT
0451 AM HAIL ADRIAN 41.90N 84.04W
08/23/2007 E0.75 INCH LENAWEE MI TRAINED SPOTTER
&&
ADDED SEVERAL WIND REPORTS FOR BAY COUNTY AND A HAIL REPORT FOR
LENAWEE COUNTY.
SHULERLocal storm report, Aug 23, 6:03 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
603 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 N SAGINAW 43.46N 83.95W
08/23/2007 SAGINAW MI LAW ENFORCEMENT
WIRES DOWN AT M-84 AND TITTABWASSEE
&&
WDEEDLERLocal storm report, Aug 23, 6:20 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
620 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL UNIONVILLE 43.65N 83.47W
08/23/2007 E0.75 INCH TUSCOLA MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Aug 23, 7:12 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
712 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CASS CITY 43.60N 83.18W
08/23/2007 E0.88 INCH TUSCOLA MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Aug 23, 8:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT COR
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 1 W ANN ARBOR 42.28N 83.75W
08/23/2007 E60 MPH WASHTENAW MI TRAINED SPOTTER
JACKSON AND ZEEB RD
&&
WDEEDLERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 39 min |
| Aug 23, 8:31 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 57 min |
| Aug 23, 8:47 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 34 min |
| Aug 24, 12:10 AM EDT | Special Marine Warning | DTX | 35 min | |
| Aug 24, 4:42 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 63 min |
| Aug 24, 5:01 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 59 min |
| Aug 24, 5:07 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Aug 24, 5:09 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 66 min |
| Aug 24, 5:15 PM EDT | Tornado Warning | DTX | Shiawassee | 23 min |
| Aug 24, 5:22 PM EDT | Tornado Warning | DTX | Genesee | 53 min |
| Aug 24, 5:26 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 85 min |
| Aug 24, 5:31 PM EDT | Tornado Warning | DTX | Livingston | 32 min |
| Aug 24, 5:35 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 70 min |
| Aug 24, 5:45 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 90 min |
| Aug 24, 5:51 PM EDT | Special Marine Warning | DTX | 84 min | |
| Aug 24, 5:56 PM EDT | Tornado Warning | DTX | Oakland | 49 min |
| Aug 24, 6:03 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 72 min |
| Aug 24, 6:09 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 68 min |
| Aug 24, 6:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 31 min |
| Aug 24, 6:14 PM EDT | Tornado Warning | DTX | Lapeer | 53 min |
| Aug 24, 6:16 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 58 min |
| Aug 24, 6:18 PM EDT | Special Marine Warning | DTX | 60 min | |
| Aug 24, 6:32 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 62 min |
| Aug 24, 7:12 PM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.